# SDR TSAA0253268

- Difficulty date: September 10, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 6546533
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED BONDED DOUBLER ABOVE EXISTING FASTENER PATTERN LEAVING ED FOR FINAL FASTENER INSTALL. OPENED DISCREPANT COUNTERSINK HOLE TO .75 INCH DIAMETER.  VERIFIED CRACK FREE USING HFEC.  HOLE OPENED UP TO 1 INCH INSURANCE CUT.  FABBED .032/.036 INCH THICK CIRCULAR FILLER, .040 INCH THICK TEAR STRAP SPLICE-STRAP, .036/.040 INCH THICK FILLER FOR BONDED DOUBLER, TWO .40 INCH THICK TAPERED FILLERS FROM 2024 T-3 CLAD ALUMINUM.  ALODINED, PRIMED ALL BARE EDGES AND REPAIR PARTS WITH BMS 10-11 TYPE 1 PRIMER.  INSTALL FILLERS AS SHOWN IN FIGURE 1 AND REPAIR PARTS IAW SB 737-53A1177, REV 6 REQUIREMENTS MAINTAINING A 2 INCH MINIMUM RADIUS AND .5 INCH MAXIMUM EXTERNAL RADIUS ON DOUBLER, TRIPLER.  AC RETURNED TO SERVICE.  (M)
